# SDR SWAA2015051539740

- Difficulty date: May 5, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 21,183 hours, 12,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK, OTBD FLANGE, FWD FASTENER HOLE CRACKED AT BS 727B, RBL 45.5.  REPAIRED FLANGE IAW FAS EA.
